# SDR R61A2021041600340

- Difficulty date: March 26, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 32,282 hours, 23,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092988401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE, CRACK FOUND ON SUPPORT ASSY - EMER VENT AT FR 34 LH SIDE.  LOWER FUSELAGE, SUPPORT ASSY - EMER VENT AT FR 34 L/H SIDE REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-01
